Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 621371, 9 pages
Research Article

Pricing Options with Credit Risk in Markovian Regime-Switching Markets

1College of Sciences, Minzu University of China, Beijing 100081, China
2College of Sciences, Hebei University of Technology, Tianjin 300401, China

Received 16 February 2013; Revised 16 May 2013; Accepted 20 May 2013

Academic Editor: Shan Zhao

Copyright © 2013 Jinzhi Li and Shixia Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinzhi Li and Shixia Ma, “Pricing Options with Credit Risk in Markovian Regime-Switching Markets,” Journal of Applied Mathematics, vol. 2013, Article ID 621371, 9 pages, 2013. doi:10.1155/2013/621371